# SDR SIMA200509112

- Difficulty date: March 29, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13727
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3762 - FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
